# SDR QXEA200701525

- Difficulty date: October 7, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 16,359 hours, 16,564 cycles
- System (JASC): 3080 · Ice Detection
- Part: Warning Light
- Condition: False Activation
- Location: Ice Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOI - ON FLIGHT 2384, DURING AFTER START CHECKLIST, ICE DETECT WAS DISPLAYED ON ED IT WAS +14 C.  CYCLED REF SPEED SWITCH INCREASE AND BACK OFF.  MESSAGE WENT AWAY.  NO FROST OR ICE ON AIRCRAFT.  MAINTENANCE PERFORMED TEST OF ICE DETECTS AND PERFORMED GVI OF PROBES.  NO MESSAGES ON ED FOUND.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
